Psycho-Babble Medication Thread 87784

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

How long does it take for withdrawl symptoms...

Posted by PotBelliedMike on December 23, 2001, at 21:55:15

How long does it take for withdrawl symptoms to cease?
Also, I have been only taking them for a few months, will it be much harder?

I was thinking og going from 5 pills a day down to 1 a day.
If so, will this help my tolerance also?

 

Re: How long does it take for withdrawl symptoms... PotBelliedMike

Posted by MB on December 25, 2001, at 0:32:54

In reply to How long does it take for withdrawl symptoms..., posted by PotBelliedMike on December 23, 2001, at 21:55:15

Which medication are you withdrawing from?


> How long does it take for withdrawl symptoms to cease?
> Also, I have been only taking them for a few months, will it be much harder?
>
> I was thinking og going from 5 pills a day down to 1 a day.
> If so, will this help my tolerance also?

 

Re: How long does it take for withdrawl symptoms...

Posted by PotBelliedMike on December 25, 2001, at 21:19:30

In reply to Re: How long does it take for withdrawl symptoms... PotBelliedMike, posted by MB on December 25, 2001, at 0:32:54

hydrocodone, 10's.
Been taking since late August, up to 4 a day for pain after car wreck. Would like to ween myself off, also would like to know what it will do to my tolerance, as I weened myself off for a week, down to 1 pill a day, then took 4 within a couple of hours(thought the pills weren't working) and then thought i was gonna be sick.

Any info would be of great help.
I've heard that working out in the gym will help one get through the withdrawl pains.

Please, please, please help.
Thanks again.
Mike

 

Re: How long does it take for withdrawl symptoms...

Posted by MB on December 28, 2001, at 12:34:59

In reply to Re: How long does it take for withdrawl symptoms..., posted by PotBelliedMike on December 25, 2001, at 21:19:30

> hydrocodone, 10's.
> Been taking since late August, up to 4 a day for pain after car wreck. Would like to ween myself off, also would like to know what it will do to my tolerance, as I weened myself off for a week, down to 1 pill a day, then took 4 within a couple of hours(thought the pills weren't working) and then thought i was gonna be sick.
>
> Any info would be of great help.
> I've heard that working out in the gym will help one get through the withdrawl pains.
>
> Please, please, please help.
> Thanks again.
> Mike


OK, hydrocodone withdrawal, for me, peaks at about day three and then I feel chilled and achey for about another week after that. I used to be addicted to opiates. The first time I got addicted, it took me about six months of steady use before I noticed a huge increase in tolorance and physical dependence. However, after I went through withdrawal (and was clean for a few months) I started using opiates again. That second time it only took me about a week before my tolorance was huge and I was physically dependent. So, if you quit and start again, it may not be very long before you are back where you were. Is the hydrocodone mixed with acetaminophen? I've never gotten sick on morphine or heroin, but I've puked my guts out on Vicodan and Lorcet (I think from the acetaminophen in it). Are you taking Lorcet? I think those have like 650 or 680 mg of Tylonol in each pill. That's definitely enough to make me puke!

Good luck


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.